# SDR REXA2018082900764

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 29,959 hours, 27,353 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SECTION OF THE EMERGENCY FLOOR LIGHTING WILL NOT ILLUMINATE . ALSO THE LUMINESCENT EXIT SIGH TO THE BOTTOM LEFT OF THE RIGHT OVERWING EMERGENCY EXIT DOOR WILL NOT ILLUMINATE. REPLACED EMERGENCY FLOOR LIGHTING CABLE ASSY FOR LAMP 6 TO 8 IAW AMM 33-51-01. PN 6464-3. REPLACED WIRE SPLICE CONNECTORS AT WIRES DS15LY-1 AND DS15LY-2 IAW ESPM 20-17-31. PN 48-7190 AND PN 48-7191. EMERGENCY LIGHTING SYSTEM OPS CHECKS GOOD IAW AMM 33-51-00.
